# SDR MALA964895

- Difficulty date: March 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC646
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

STC - FLT 3491 - DURING APPROACH, CREW NOTED NOSE GEAR GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  THE CREW ELECTED TO RETURN TO MSP, AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LT AND RT NOSE DOWN AND LOCKED SWITCHES.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
